# SDR SWAA2021022245291

- Difficulty date: January 29, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING LENS IN VALANCE PANEL ABOVE STOWBIN 14FED IS CRACKED. / REPLACED CABIN EMERGENCY EAL LIGHT LENS ABOVE STOW BIN 14FED OPS CHECK GOOD IAW AMM 33-51-03-960-803 A TAG WN5126
